CSpace
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data
Li, Jing1,2,3; Matsumura, Akitaka3
2011-05-01
Source PublicationJOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
ISSN0021-7824
Volume95Issue:5Pages:495-512
AbstractThis paper concerns global weak solutions of the Navier Stokes equations for three-dimensional compressible barotropic flow in the whole space R-3 subject to large external potential forces with discontinuous initial data. For general monotone increasing pressure, which includes the typical polytropic model for any positive ratio of specific heats, when there exists a unique steady state away from vacuum and the initial perturbation is suitably small in L-2 boolean AND L-infinity for density and in H-1 for velocity, the authors obtain the global existence of weak solutions by making a full use of the structure of the compressible Navier-Stokes equations and the steady states. (C) 2010 Elsevier Masson SAS. All rights reserved.
KeywordCompressible Navier-Stokes equations Large external forces Weak solutions Discontinuous initial data
DOI10.1016/j.matpur.2010.12.002
Language英语
Funding ProjectJSPS ; SRF for ROCS, SEM ; NNSFC[10601059] ; NNSFC[10971215] ; [19340037]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000291328600002
PublisherGAUTHIER-VILLARS/EDITIONS ELSEVIER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12283
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, Jing
Affiliation1.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
3.Osaka Univ, Grad Sch Informat Sci & Technol, Dept Pure & Appl Math, Osaka 5600043, Japan
Recommended Citation
GB/T 7714
Li, Jing,Matsumura, Akitaka. On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data[J]. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,2011,95(5):495-512.
APA Li, Jing,&Matsumura, Akitaka.(2011).On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data.JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,95(5),495-512.
MLA Li, Jing,et al."On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data".JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 95.5(2011):495-512.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Jing]'s Articles
[Matsumura, Akitaka]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Jing]'s Articles
[Matsumura, Akitaka]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Jing]'s Articles
[Matsumura, Akitaka]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.